# SDR DALA2016111908941

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL FUSELAGE SKIN STA Y=1021 BTW LONG 13L-14L AT PAX CABIN. CRACKS ON FUSELAGE/SKIN AND DOUBLER/STA 1022 & L-13-L14 WERE REPAIRED WITH ETI-17-16-149 REV 3 AND ER/A 551741-14 REV ORIGINAL. PERFORM GVI ON EXTERNAL SURFACE, EVERY 3000 FLIGHT CYCLES UNDER LOG 2773773 PER ER/A 551741-14 SEC II.
